MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. AUTOBAHN TI ANTEGRADE; AUTOBAHN TI ANTEGRADE/RETROGRADE FEMORAL NAIL

GLOBUS MEDICAL, INC. AUTOBAHN TI ANTEGRADE; AUTOBAHN TI ANTEGRADE/RETROGRADE FEMORAL NAIL
Model Number 1190.3036S
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not available for evaluation.Additional information provided that the patient experienced a post-op fall and non-union.No determinations could be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported there was a revision surgery to replace an autobahn retro femoral nail that had broken post operatively.

Brand Name
AUTOBAHN TI ANTEGRADE
Common Device Name
AUTOBAHN TI ANTEGRADE/RETROGRADE FEMORAL NAIL
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key14212929
Report Number3004142400-2022-00060
Device Sequence Number17587328
Product Code HSB
UDI-Device Identifier00889095951493
UDI-Public00889095951493
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K171108
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1190.3036S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/28/2022
Initial Report FDA Received Date04/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown